# SDR FDEA202103250778

- Difficulty date: March 25, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 55,932 hours, 25,149 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Inoperative
- Location: R1 Door
- Part time: 24,929 hours, 13,429 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

WHEN ARMING SLICED FOR DEPARTURE, R1 DOES NOT INDICATE ARMED    RELEASED FOR SERVICE PER MEL : 52-30-04  CATEGORY : C EXPIRATION : 04APR21  "MEL 52-30-04: ECAM SLIDE INDICATION SYSTEM FOR  R1  DOOR - INOP. DOOR ESCAPE SLIDE ARMING SYSTEM IS TO  BE VERIFIED AS FULLY ARMED PRIOR TO EACH  DEPARTURE."   R&R'D ASPSU (70WN) REF AMM 52-73-18-04, OPS NORMAL.OK TO CONTINUE.
